# SDR C1HA200181011

- Difficulty date: July 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Ground Wire
- Condition: Disconnected
- Location: Nr 8 Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON TAKING RWY, NR 8 SLAT WENT TO AMBER.  CYCLED SEVERAL TIMES, NO HELP.  RETURNED TO GATE.  FOUND BAD GROUND AT NR 8 SLAT DOWNLOCK SWITCH.  REPAIRED GROUND, OPS CK GOOD.
